# SDR C2XA02TY142

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 7,872 hours, 5,471 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 14521939001
- Condition: Gouged
- Location: Horiz Stab
- Part time: 7,872 hours, 5,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION MAINTENANCE FOUND A GOUGED IN THE HORIZONTAL STAB LT HINGE PIN, A GST 2827/02 WAS ISSUED, WHICH STATED ALODINE, PRIME AND PAINT IAW WITH THE GST-2827-02, EMB 145 SRM 51-71-03, CPM 51-21-04-05 AND 51-21-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
